# SDR SWAA2021081605433

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 74,275 hours, 44,002 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS DAMAGE DOWN TO FIBERGLASS IN MULTIPLE PLACES.   REPLACED NOSE RADOME REF. AMM 53-52-00.
